Alert archive / Alabama / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 146, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 22, 2018, 12:36 AM CDT for Coffee County, Dale County, Alabama. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2018, 12:36 AM CDT (05:36 UTC)
- Expired
- Jul 22, 2018, 1:13 AM CDT
- In force
- 37 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Coffee County, AL, Dale County, AL
The radar
The Ft Rucker radar (KEOX), 26 km from the middle of the area, began a volume at 05:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 12:45 AM CDT | TSTM WND DMG | Enterprise, AL | SEVERAL TREES DOWN IN THE ENTERPRISE AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 5.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1470 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 968 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 243 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted.
901
WUUS52 KTAE 220536
SVRTAE
ALC031-045-220630-
/O.NEW.KTAE.SV.W.0146.180722T0536Z-180722T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
1236 AM CDT SUN JUL 22 2018
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Western Dale County in southeastern Alabama...
Eastern Coffee County in southeastern Alabama...
* Until 130 AM CDT.
* At 1236 AM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Goshen to near New Brockton,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Daleville, Elba, Enterprise, Fort Rucker, Ozark, Level Plains,
Newton, New Brockton, Ariton, Clayhatchee, Mixons Crossroads, Hunt
Field, Waterford, Hooper Stage Field, Gerald, Camp Humming Hills,
Clintonville, Roeton, Cairns Aaf and Dale County Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.
&&
LAT...LON 3162 8560 3126 8558 3127 8561 3127 8566
3126 8567 3126 8602 3162 8605
TIME...MOT...LOC 0536Z 241DEG 22KT 3162 8599 3130 8593
HAIL...<.75IN
WIND...60MPH
$$
42-DVD3 follow-up statements
175
WWUS52 KTAE 220551
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
1251 AM CDT SUN JUL 22 2018
ALC031-045-220630-
/O.CON.KTAE.SV.W.0146.000000T0000Z-180722T0630Z/
Dale AL-Coffee AL-
1251 AM CDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR WESTERN DALE AND EASTERN COFFEE COUNTIES...
At 1251 AM CDT, severe thunderstorms were located along a line
extending from 7 miles west of Ariton to Level Plains, moving east at
30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Daleville, Enterprise, Fort Rucker, Ozark, Level Plains, Newton, New
Brockton, Ariton, Clayhatchee, Mixons Crossroads, Hunt Field,
Waterford, Dill, Hooper Stage Field, Knox Field, Gerald,
Clintonville, Roeton, Cairns Aaf and Dale County Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3162 8560 3126 8558 3127 8561 3127 8566
3126 8567 3126 8587 3162 8595
TIME...MOT...LOC 0551Z 256DEG 24KT 3158 8584 3129 8579
HAIL...1.00IN
WIND...60MPH
$$
42-DVD349
WWUS52 KTAE 220602
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
102 AM CDT SUN JUL 22 2018
ALC031-220612-
/O.CAN.KTAE.SV.W.0146.000000T0000Z-180722T0630Z/
Coffee AL-
102 AM CDT SUN JUL 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COFFEE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3126 8558 3127 8561 3127 8566 3126 8567
3126 8579 3155 8578 3159 8560
TIME...MOT...LOC 0602Z 253DEG 23KT 3155 8573 3126 8569
$$
ALC045-220630-
/O.CON.KTAE.SV.W.0146.000000T0000Z-180722T0630Z/
Dale AL-
102 AM CDT SUN JUL 22 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR WESTERN DALE COUNTY...
At 102 AM CDT, severe thunderstorms were located along a line
extending from near Ariton to near Daleville, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Daleville, Fort Rucker, Ozark, Enterprise, Level Plains, Newton,
Clayhatchee, Hunt Field, Waterford, Greater Salem Church, Dill, Dean
Church Road, Hooper Stage Field, Knox Field, Gerald, Lowe Army
Heliport, Kelly, Cairns Aaf, Dale County Lake and Marley Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tallahassee.
&&
LAT...LON 3126 8558 3127 8561 3127 8566 3126 8567
3126 8579 3155 8578 3159 8560
TIME...MOT...LOC 0602Z 253DEG 23KT 3155 8573 3126 8569
HAIL...<.75IN
WIND...60MPH
$$
42-DVD229
WWUS52 KTAE 220613
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
113 AM CDT SUN JUL 22 2018
ALC045-220622-
/O.CAN.KTAE.SV.W.0146.000000T0000Z-180722T0630Z/
Dale AL-
113 AM CDT SUN JUL 22 2018
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN DALE COUNTY IS
CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. However gusty winds are
still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.
LAT...LON 3126 8558 3127 8561 3127 8566 3126 8567
3126 8579 3155 8578 3159 8560
TIME...MOT...LOC 0610Z 241DEG 22KT 3158 8568 3129 8564
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 8:35 PM CDT, 4 hours 1 minute earlier.
Area forecast discussion, Jul 21, 8:35 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Tallahassee FL
935 PM EDT Sat Jul 21 2018
.UPDATE...
A cluster of strong to severe storms are currently marching south
through our northern forecast area this evening. This cluster
should remain active for at least the next couple hours with
increased low level shear and slightly warmer temperatures
facilitating the continued activity for at least the next few
hours. A corresponding Severe Thunderstorm Watch has been extended
south to around the Florida/Alabama and Florida/Georgia border
through 1 AM EDT. Grids have been updated to reflect current
conditions.
&&
.PREV DISCUSSION [745 PM EDT]...
.NEAR TERM [Through Tonight]...
Most of the area has cleared out from the severe thunderstorms this
afternoon and severe weather is not anticipated across the majority
of the region through the evening. The only possible exception could
be in extreme northern portions of the forecast area and north of
Dothan/Albany. There is still enough instability in the atmosphere
in these locations and a little bit better forcing aloft for a few
thunderstorms to develop through the evening hours. Severe weather
is not anticipated overnight but we could a few isolated
thunderstorms develop overnight as depicted by the multiple hi-res
models. Confidence is fairly low in this scenario and the output is
questionable considering how far off they were on the development of
the convection this afternoon.
.SHORT TERM [Sunday Through Monday Night]...
An anomalous upper low (by nearly 4 standard deviation), will
remain in place across the southeastern CONUS, moving atop north
Florida on Monday. The greatest forcing for ascent, and surface
based forcing (a frontal boundary), locally, will exist on
Sunday. Associated with the upper low, abnormally strong deep
layer shear will combine with summertime instability to yield a
higher than normal threat for severe weather. The Storm Prediction
Center has kept our much of our region in a Slight Risk for
Sunday afternoon. The main hazard will be widespread damaging
winds, though the threat for an isolated tornado cannot be ruled
out. With the upper low meandering over the region on Monday, the
potential for some showers and thunderstorms forced from aloft
will be possible, though the severe threat should be low to none.
See rainfall forecast information in the hydrology discussion
below.
.LONG TERM [Tuesday Through Saturday]...
The anomalous upper low will gradually fill through mid-week, with
a more typical summertime pattern returning by the end of the week
into the weekend. Expect higher than normal PoPs through Thursday,
with more typical rain chances to end the week. Highs will start
around 90 degrees on Tuesday, gradually increasing into the lower
90s by the end of the week.
.AVIATION [Through 00Z Monday]...
A strong MCS is moving in from the north and could produce gusty
winds and localized IFR conditions at ABY/VLD later this evening,
but uncertainty is high as this moves southeast. Aside from that,
patchy fog is possible overnight at our inland terminals , but
confidence is low so did not mention in the TAFs. VFR conditions
will prevail but another round of thunderstorms will bring
MVFR/IFR conditions at times to area terminals on Sunday.
.MARINE...
Unseasonably strong WSW winds are forecast to begin overnight and
last through tomorrow night associated with a frontal system.
Additionally, severe thunderstorms will be possible starting again
tomorrow afternoon. Winds should fall below headline levels by
Monday, with seas a little slower to subside.
.FIRE WEATHER...
Red flag conditions will not occur over the next several days with
moisture expected to remain high across the area.
.HYDROLOGY...
Widespread average rain amounts of 1-3 inches will be possible
across north Florida and extreme south Georgia over the next 48
hours. Most of this rain will occur on Sunday, with isolated
higher amounts of 3-6" possible. The threat for flash flooding
remains low due to the fact that storms will likely be
progressive, though nuisance flooding in urban and rural areas
will be possible. While there have been some rises along area
rivers today (especially the most responsive ones), river levels
remain below action stage. Should some of the same areas receive
heavy rain tomorrow, action stage would be possible along some
area rivers.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the office or
tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 76 90 71 90 72 / 40 60 60 60 40
Panama City 82 89 77 89 77 / 20 50 50 50 40
Dothan 74 90 72 87 72 / 40 60 30 70 30
Albany 75 92 72 87 73 / 60 50 40 60 30
Valdosta 74 90 71 89 72 / 50 60 60 60 30
Cross City 78 88 73 89 73 / 30 70 60 40 40
Apalachicola 81 88 77 88 76 / 30 50 60 40 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AL...None.
GM...Small Craft Advisory from 5 AM Sunday to 4 AM EDT Monday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
UPDATE...Humphreys
NEAR TERM...Dobbs
SHORT TERM...Harrigan
LONG TERM...Harrigan
AVIATION...Dobbs
MARINE...Harrigan
FIRE WEATHER...Dobbs
HYDROLOGY...HarriganIn the hours before
Local storm report, Jul 21, 11:11 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1211 AM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG 1 ESE MOUNT PLEASANT 31.02N 84.45W
07/21/2018 DECATUR GA LAW ENFORCEMENT
TREES DOWN ON ROCK POND ROAD.
&&Local storm report, Jul 21, 11:26 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1226 AM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1206 PM TSTM WND DMG 1 W COLQUITT 31.17N 84.76W
07/21/2018 MILLER GA LAW ENFORCEMENT
POWER LINES DOWN NEAR HIGHWAY 27 AND 91.
REPORTED VIA GA 511 WEBSITE.
1235 PM TSTM WND DMG 2 SW MOUNT PLEASANT 31.00N 84.48W
07/21/2018 DECATUR GA LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 97 NORTH.
1240 PM TSTM WND DMG 2 ESE BAINBRIDGE 30.90N 84.54W
07/21/2018 DECATUR GA LAW ENFORCEMENT
TREE DOWN BLOCKING THE ROAD AT 2708 TWIN
LAKES DR.
1242 PM TSTM WND DMG 4 NW CLIMAX 30.92N 84.48W
07/21/2018 DECATUR GA LAW ENFORCEMENT
TREE DOWN ON PALMER ROAD.
0122 PM TSTM WND DMG 2 N MONTIVILLA 30.58N 83.88W
07/21/2018 JEFFERSON FL UTILITY COMPANY
FALLEN TREES AND LIMBS RESULTED IN A POWER
OUTAGE ALONG LAKE ROAD NEAR TECUMSEH ROAD
VIA DUKE ENERGY WEBSITE.
0130 PM TSTM WND DMG 3 ESE KILLEARN ESTATES 30.50N 84.17W
07/21/2018 LEON FL COUNTY OFFICIAL
TREE DOWN ON POWER LINES AT 6303 MICCOSUKEE
ROAD. REPORTED VIA TWITTER.
0140 PM TSTM WND DMG 3 N LLOYD 30.52N 84.02W
07/21/2018 JEFFERSON FL UTILITY COMPANY
FALLEN TREES AND LIMBS RESULTED IN A POWER
OUTAGE ALONG GAMBLE ROAD VIA DUKE ENERGY
WEBSITE.
0142 PM TSTM WND DMG DRIFTON 30.50N 83.88W
07/21/2018 JEFFERSON FL UTILITY COMPANY
FALLEN TREE AND LIMBS RESULTED IN A POWER
OUTAGE IN THE DRIFTON AREA VIA DUKE ENERGY
WEBSITE.
0145 PM TSTM WND DMG 1 WSW WAUKEENAH 30.41N 83.96W
07/21/2018 JEFFERSON FL LAW ENFORCEMENT
TREE DOWN IN SOUTHBOUND LANE NEAR W CAPPS
HIGHWAY AND ST AUGUSTINE ROAD.
0145 PM TSTM WND DMG 3 NNE LIMESTONE 30.41N 84.01W
07/21/2018 JEFFERSON FL LAW ENFORCEMENT
DEBRIS BLOCKING ROADWAY ALONG HIGHWAY 27
EAST OF HIGHWAY 59.
0220 PM TSTM WND DMG 2 SE SECOTAN 30.15N 83.61W
07/21/2018 TAYLOR FL UTILITY COMPANY
FALLEN TREES AND LIMBS RESULTED IN A POWER
OUTAGE ON MCDANIEL ROAD VIA DUKE ENERGY
WEBSITE.
&&Local storm report, Jul 21, 11:31 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1231 AM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG WHIGHAM 30.89N 84.32W
07/21/2018 GRADY GA PUBLIC
SOCIAL MEDIA REPORT OF SHINGLES BLOWN OFF A
ROOF IN WHIGHAM.
&&
DVDLocal storm report, Jul 21, 11:38 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1238 AM EDT SUN JUL 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG 2 WSW RENO 30.76N 84.33W
07/21/2018 GRADY GA PUBLIC
SOCIAL MEDIA REPORT OF POWER LINES DOWN IN A
YARD AT 5407 HIGHWAY 111.
&&
DVDSpecial weather statement, Jul 22, 12:02 AM CDT, 34 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1202 AM CDT SUN JUL 22 2018
ALZ065-220530-
Coffee AL-
1202 AM CDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COFFEE COUNTY UNTIL 1230
AM CDT...
At 1202 AM CDT, Doppler radar was tracking a strong thunderstorm near
Brantley, or 10 miles northwest of Elba, moving east at 35 mph.
Winds near 40 mph will be possible with this storm.
Locations impacted include...
Elba, Enterprise, Fort Rucker, New Brockton, Lee, Pine Level, Mixons
Crossroads, Curtis, Carl Folsom A/p, Lowry Mill, Camp Humming Hills,
Clintonville, Wise Mill, Camp Alaflo Bsa, Clowers Crossroads, Basin,
Arcus, Woodland Grove Church, Jack and Chestnut Grove.
LAT...LON 3153 8619 3153 8616 3154 8616 3154 8614
3162 8615 3162 8585 3131 8585 3133 8620
TIME...MOT...LOC 0502Z 260DEG 31KT 3148 8624
42-DVDSpecial weather statement, Jul 22, 12:25 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
1225 AM CDT SUN JUL 22 2018
ALZ065-066-220615-
Dale AL-Coffee AL-
1225 AM CDT SUN JUL 22 2018
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DALE AND COFFEE COUNTIES
UNTIL 115 AM CDT...
At 1224 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Glenwood to near Elba.
Movement was east at 35 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Daleville, Elba, Enterprise, Fort Rucker, Ozark, Level Plains, New
Brockton, Ariton, Lee, Clayhatchee, Mixons Crossroads, Carl Folsom
A/p, Hooper Stage Field, Gerald, Camp Humming Hills, Clintonville,
Roeton, Cairns Aaf, Camp Alaflo Bsa and Arcus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3162 8613 3162 8566 3127 8566 3124 8568
3127 8614
TIME...MOT...LOC 0524Z 255DEG 29KT 3157 8606 3135 8606
42-DVDThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 12:02 AM CDT | Special Weather Statement | TAE | Coffee | 28 min |
| Jul 22, 12:25 AM CDT | Special Weather Statement | TAE | Coffee | 50 min |
| Jul 22, 1:12 AM CDT | Special Weather Statement | TAE | Dale, Henry, Houston | 33 min |
| Jul 22, 1:34 AM CDT | Severe Thunderstorm Warning | TAE | Geneva, Houston | 56 min |
| Jul 22, 1:07 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Geneva | 38 min |
| Jul 22, 1:35 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Houston | 40 min |
| Jul 22, 1:48 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 42 min |
| Jul 22, 1:57 PM CDT | Severe Thunderstorm Warning | TAE | Geneva | 48 min |
| Jul 22, 2:11 PM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale, Geneva, Henry, Houston | 49 min |
| Jul 22, 2:34 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Geneva, Houston | 41 min |
| Jul 22, 2:36 PM CDT | Severe Thunderstorm Warning | TAE | Geneva | 39 min |
| Jul 22, 2:41 PM CDT | Severe Thunderstorm Warning | TAE | Dale, Henry, Houston | 49 min |
| Jul 22, 3:08 PM CDT | Severe Thunderstorm Warning | TAE | Henry | 52 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.